# SDR 9602739865

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND THAT THE NOSE GEAR UNSAFE LIGHT DID NOT EXTINGUISH.  CYCLED THE GEAR, NO HELP.  FOLLOWED THE COCKPIT OPERATING MANUAL AND RETURNED TO MSP WITHOUT FURTHER INCIDENT.  GEAR INDICATIONS NORMAL FOR LANDING, BUT CALLED OUT EMERGENCY EQUIPMENT AS A PRECAUTIONARY MEASURE.  REPLACED THE NOSE GEAR PROXIMITY SENSOR, ADJUSTED THE GAP AND GEAR SWING CHECKED OK.
